Journal article icon

Journal article

ON CONDITIONAL-PROBABILITY IN GL SPACES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01889694

Authors


EDWARDS, C More by this author
RUTTIMANN, G More by this author
Journal:
FOUNDATIONS OF PHYSICS
Volume:
20
Issue:
7
Pages:
859-872
Publication date:
1990-07-05
DOI:
EISSN:
1572-9516
ISSN:
0015-9018
URN:
uuid:267a29f6-ad42-4169-8ec0-3370c2456fe5
Source identifiers:
17918
Local pid:
pubs:17918

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP